The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 25, Issue 3, 2009
Metadata
 

Haar multipliers meet Bellman functions
María Cristina Pereyra
pp. 799–840
Abstract | Full-Text PDF (351 KB) | Metadata

Gradings on the Albert algebra and on $\mathfrak{f}_4$
Cristina Draper Fontanals and Cándido Martín González
pp. 841–908
Abstract | Full-Text PDF (577 KB) | Metadata

Asymptotic stability of solitons for the Benjamin-Ono equation
Carlos E. Kenig and Yvan Martel
pp. 909–970
Abstract | Full-Text PDF (460 KB) | Metadata

A signed measure on rough paths associated to a PDE of high order: results and conjectures
Daniel Levin and Terry J. Lyons
pp. 971–994
Abstract | Full-Text PDF (217 KB) | Metadata

Algorithmic equiresolution of deformations of embedded varieties
Augusto Nobile
pp. 995–1054
Abstract | Full-Text PDF (504 KB) | Metadata

Uniform estimates for paraproducts and related multilinear multipliers
Frédéric Bernicot
pp. 1055–1088
Abstract | Full-Text PDF (306 KB) | Metadata

Random fractals and tree-indexed Markov chains
Arnaud Durand
pp. 1089–1126
Abstract | Full-Text PDF (343 KB) | Metadata

Sharp linear and bilinear restriction estimates for paraboloids in the cylindrically symmetric case
Shuanglin Shao
pp. 1127–1168
Abstract | Full-Text PDF (367 KB) | Metadata